# SDR DHL9980661C

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, MAIN CARGO COMPT SEAT TRACK ROW NR 5 BETWEEN STA 320 AND 340 IS WORN.  REMOVED AND REPLACED DAMAGED AREA PER SRM 53-2-3.   N/R 424.
